# SDR UPS08852577

- Difficulty date: May 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT ACCESSORY COMPT STA 1580, L21L FLOORBEAM ATTACH FITTING HAS CORROSION.  REMOVED AND REPLACED END FITTING IAW SRM, 51-1-8, 51-1-20D, 51-3-1.
